I started taking Toprol 25 mg just this past week for afib. Was concerned about being tired on it, but in fact was kind of liking how it steadied out my heart rate. I feel it almost made me less tired without the crazy rapid heartbeats wearing me out. Anyhow, this afternoon I was out with my kids and my memory started getting really foggy. I just wasn't feeling right. One of them mentioned my birthday last weekend, and at that moment I couldn't even remember that it had been my birthday at all. Stayed calm and got them home, then went and told my husband. It was really scary b/c I could not remember my birthday or what I had done earlier in the day. He was calm and talked me through it, eventually it started coming back to me. I did some research on Toprol and saw that it has been reported to cause short-term memory loss in some people. I am pretty med-sensitive; seems like if there is some weird side effect, I will get it! My husband thinks I should stop taking it, have to go to work tomorrow and out to the airport. Of course I will ask my dr. about it as well, just wondering if anyone here has had any type of similar experience.